# SDR RAIA00701005

- Difficulty date: January 4, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 17,139 hours, 15,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5511 - STL - EMERGENCY LIGHT AT SERVICE DOOR INOP.  MAINTENANCE REMOVED AND REPLACED THE BULB.
